# SDR CA140609002

- Difficulty date: June 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 62,605 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: GPA120300
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT AFTER TAKEOFF, THERE WAS AN ECAM WARNING MESSAGE "LAVATORY SMOKE DETECTOR". THE CREW DID A RESET AND THE MESSAGE WENT AWAY.  HOWEVER, THE MESSAGE RE-OCCURED AND THE FLIGHT RETURNED IN CONSULTATION WITH LOCAL MAINTENANCE.  THE CREW DECLARED A PAN PAN WITH ATC, AND WAS MET BY EMERGENCY VEHICLES.  THE ACFT LANDED ABOVE THE MAXIMUM STRUCTURAL LANDING WEIGHT. THE LANDING WAS OTHERWISE ROUTINE.  FLIGHT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  CABIN CREW STATED THAT THE SMOKE DETECTOR AT LAV D WAS GOING OFF WITH NO SMELL OF ANY KIND.  LAV D SMOKE DET REPLACED AND CHECK SERVICE REF AMM 26-17-15, PB401
